COMMON FIXED POINT FOR (psi, phi)-WEAK CONTRACTIONS ON ORDERED GAUGE SPACES AND APPLICATIONS


ÖZTÜRK V., Turkoglu D.

JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, vol.16, no.3, pp.473-483, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 3
  • Publication Date: 2015
  • Journal Name: JOURNAL OF NONLINEAR AND CONVEX ANALYSIS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.473-483
  • Keywords: Gauge spaces, ordered set, common fixed point, partially weakly increasing, control function, THEOREMS, MAPPINGS, MAPS, SETS
  • Ankara Haci Bayram Veli University Affiliated: Yes

Abstract

In this paper, we establish a fixed point theorem for four mappings satisfying (psi, phi)-weakly contractive conditions on ordered Gauge spaces. We also give applications to integral equations.